# SDR COMA0760655

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 17,860 hours, 14,556 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140153
- Part serial: 2125
- Condition: Faulty
- Location: Wheel Speed
- Part time: 17,844 hours, 14,538 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5066 - RECEIVED ANTI-SKID CAUTION MESSAGE.  ABORTED TAKEOFF, RETURNED TO GATE.  PERFORMED RTO INSPECTION AND REPLACED RIGHT I/B WHEEL SPEED TRANSDUCER.  NO FURTHER DEFECTS.
